# SDR USAASB95001

- Difficulty date: October 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354US
- Make and model: Boeing 737301
- Aircraft serial: 23557
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 106122412
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: H, J
- Precautionary procedure: A, H

## Discrepancy

CLT - FL 2040 - EN ROUTE TO LGA, CREW NOTED PERIODIC SPIKING FROM THE NR 1 GENERATOR, WHICH CAUSED TR NR 1 CIRCUIT BREAKER TO TRIP.  CREW DISCONNECTED THE GENERATOR, AND COULD NOT GET THE APU TO START.  FLIGHT DIVERTED TO CLT AND LANDED WITH NO FURTHER PROBLEMS.  THE GENERATOR WAS PLACED ON MEL AND SUBSEQUENTLY REPLACED DUE TO A BURNED 'B' PHASE TERMINAL.  THE APU WAS INSPECTED AND STARTED SEVERAL TIMES WITH NO PROBLEMS NOTED.  (M)
